Can Taking More of Your Recommended Prescription Doses Of Gabapentin at Once Give You Anxiety??
Not to my Knowledge and personal experience. Gabapentin (Neurontin) is one of the most safest and mild on the side effects. I was up to 4,000 MG a Day Before I was switched over to Nucynta. The most I ever experience was a little grogginess if anything. Are you taking anything like cymbalta or Lyrica along side of it? Those can sometimes cause Anxiety.
JDAURIA; really you should not go up in dose without the doctors ok, IT does list shakiness and slight light head and anxiety if you go from a smaller dose to a higher dose too fast this is why they normally go up gradually in dose to avoid side effects and like was said already sometimes a feeling of groggyness. So keep in contact with your doctor prior to raising the dose to much you have to let your system get used to dose changes slowly. Chuck1957
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 May 2011 • 3 answers
Posted 19 Jan 2013 • 3 answers
Posted 3 Sep 2015 • 4 answers
Generalized Anxiety Disorder - Hi. I'm new here. I have GAD and was taken off wellbutrin because it?
Posted 10 Jan 2016 • 2 answers
Posted 4 Apr 2016 • 2 answers